# SDR GAIA07018OP

- Difficulty date: October 30, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N108KH
- Make and model: Boeing 737-3Y0
- Aircraft serial: 24902
- Engine: Cfmint CFM563B2
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 340428101
- Condition: Flamed Out
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE APU FLAMMED OUT AT FL 320.  AND EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DEPARTURE.  AN UNEVENTFUL LANDING WAS MADE.  NOTE: NR 1 GENERATOR ON DMI.  PERFORMED APU INSPECTION, NO DEFECTS NOTED.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (K)
